# SDR EBVR20170327001

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: General aviation
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 10,875 hours, 8,523 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 663322527S
- Condition: Corroded
- Location: Rudder
- Part time: 10,875 hours, 8,523 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TORQUE TUBE AREA IS RUSTED,  REMOVED THE RUDDER TORQUE TUBE AND INSTALLED NEW TORQUE TUBE.  CORROSION WAS FOUND ON THE LOWER RUDDER RIB WHILE REPLACING THE TORQUE TUBE.  REPAIRED THE LOWER RUDDER TORQUE TUBE RIB IAW ERO-889729, REV IR.
